Properties of some q-Hausdorff matrices


Akgun F. , Rhoades B. E.

APPLIED MATHEMATICS AND COMPUTATION, vol.219, no.14, pp.7392-7397, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 219 Issue: 14
  • Publication Date: 2013
  • Doi Number: 10.1016/j.amc.2013.01.016
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.7392-7397
  • Keywords: q-Cesaro matrices, q-Holder matrices, q-Hausdorff matrices, SUMMATION METHODS, MOMENT SERIES, EQUIVALENCE, SUMMABILITY

Abstract

In this paper we show that the C-q matrices, the q-Hausdorff analogs of the Cesaro matrix of order 1, are all equivalent to convergence, and that the same is true of the q-Holder matrices. We also show that the C-q matrices of order alpha, for each each positive alpha, are regular. (C) 2013 Elsevier Inc. All rights reserved.